# SDR AALA202001149004

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,488 hours, 3,939 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bolt
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER MID AND AFT ATTACHMENT BOLTS (4 EACH) ON BOTH SIDES HAVE APPEARED TO MIGRATED LOOSE AS REFLECTED BY THE TORQUE STRIPE INDICATION MARK ON THE NUTS. REPLACED 4 BOLTS AND RETORQUED PER AMM 55-31-11-400-801-A.
